Bulletin of the American Mathematical Society

Robert Lee Moore, 1882–1974

R. L. Wilder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 3 (1976), 417-427.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537897

Mathematical Reviews number (MathSciNet)
MR0465747

Zentralblatt MATH identifier
0329.01016

Citation

Wilder, R. L. Robert Lee Moore, 1882–1974. Bull. Amer. Math. Soc. 82 (1976), no. 3, 417--427. https://projecteuclid.org/euclid.bams/1183537897


Export citation

References

  • 1. R. L. Wilder, Geometry in which the sum of the angles of every triangle is two right angles, Trans. Amer. Math. Soc. 8 (1907), 369-378.
  • 2. R. L. Wilder, Sets of metrical hypotheses for geometry, Trans. Amer. Math. Soc. 9 (1908), 487-512.
  • 3. R. L. Wilder, A note concerning Veblen's axioms for geometry, Trans. Amer. Math. Soc. 13 (1912), 74-78.
  • 4. R. L. Wilder, On Duhamel's theorem, Ann. of Math. 13 (1912), 161-168.
  • 5. R. L. Wilder, On a set of postulates which suffice to define a number-plane, Trans. Amer. Math. Soc. 16 (1915), 27-32.
  • 6. R. L. Wilder, The linear continuum in terms of point and limit, Ann. of Math. 16 (1915), 123-133.
  • 7. R. L. Wilder, On the linear continuum, Bull. Amer. Math. Soc. 22 (1915), 117-122.
  • 8. R. L. Wilder, Concerning a non-metrical pseudo-Archimedean axiom, Bull. Amer. Math. Soc. 22 (1916), 225-236.
  • 9. R. L. Wilder, On the foundations of plane analysis situs, Proc. Nat. Acad. Sci. U.S.A. 2 (1916), 270-272.
  • 10. R. L. Wilder, On the foundations of plane analysis situs, Trans. Amer. Math. Soc. 17 (1916), 131-164.
  • 11. R. L. Wilder, A theorem concerning continuous curves, Bull. Amer. Math. Soc. 23 (1917), 233-236.
  • 12. R. L. Wilder, A characterization of Jordan regions by properties having no reference to their boundaries, Proc. Nat. Acad. Sci. U.S.A. 4 (1918), 364-370.
  • 13. R. L. Wilder, Continuous sets that have no continuous sets of condensation, Bull. Amer. Math. Soc. 20 (1919), 174-176.
  • 14. R. L. Wilder, Concerning a set of postulates for plane analysis situs, Trans. Amer. Math. Soc. 20 (1919), 169-178.
  • 15. R. L. Wilder (With J. R. Kline), On the most general plane closed point set through which it is possible to pass a simple continuous arc, Ann. of Math. 20 (1919), 218-223.
  • 16. R. L. Wilder, On the most general class L of Fréchet in which the Heine-Borel-Lebesgue theorem holds true, Proc. Nat. Acad. Sci. U.S.A. 5 (1919), 206-210.
  • 17. R. L. Wilder, On the Lie-Riemann-Helmholtz-Hilbert problem of the foundations of geometry, Amer. J. Math. 41 (1919), 299-319.
  • 18. R. L. Wilder, The second volume of Veblen and Young's projective geometry, Bull. Amer. Math. Soc. 26 (1920), 412-425 (book review).
  • 19. R. L. Wilder, Concerning simple continuous curves. Trans. Amer. Math. Soc. 21 (1920), 333-347.
  • 20. R. L. Wilder, Concerning certain equicontinuous systems of curves, Trans. Amer. Math. Soc. 22 (1921), 41-45.
  • 21. R. L. Wilder, On the relation of a continuous curve to its complementary domains in space of three dimensions, Proc. Nat. Acad. Sci. U.S.A. 8 (1922), 33-38.
  • 22. R. L. Wilder, Concerning connectedness im kleinen and a related property, Fund. Math. 3 (1922), 232-237.
  • 23. R. L. Wilder, Concerning continuous curves in the plane, Math. Z. 15, (1922), 254-260.
  • 24. R. L. Wilder, On the generation of a simple surface by means of a set of equicontinuous curves, Fund. Math. 4 (1923), 106-117.
  • 25. R. L. Wilder, An uncountable, closed and non-dense point set each of whose complementary intervals abuts on another one at each of its ends, Bull. Amer. Math. Soc. 29 (1923), 49-50.
  • 26. R. L. Wilder, Concerning the cut-points of continuous curves and of other closed and connected point-sets, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 101-106.
  • 27. R. L. Wilder, Report on continuous curves from the viewpoint of analysis situs, Bull. Amer. Math. Soc. 29 (1923), 289-302.
  • 28. R. L. Wilder, An extension of the theorem that no countable point set is perfect, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 168-170.
  • 29. R. L. Wilder, Concerning the prime parts of certain continua which separate the plane, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 170-175.
  • 30. R. L. Wilder, Concerning relatively uniform convergence, Bull. Amer. Math. Soc. 30 (1924), 504-505.
  • 31. R. L. Wilder, Concerning the sum of a countable number of mutually exclusive continua in the plane, Fund. Math. 6 (1924), 189-202.
  • 32. R. L. Wilder, Concerning upper semi-continuous collections of continua which do not separate a given continuum, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 356-360.
  • 33. R. L. Wilder, Concerning the common boundary of two domains, Fund. Math. 6 (1924), 203-213.
  • 34. R. L. Wilder, Concerning sets of segments which cover a point set in the Vitali sense, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 464-467.
  • 35. R. L. Wilder, Concerning the prime parts of a continuum, Math. Z. 22 (1925), 307-315.
  • 36. R. L. Wilder, A characterization of a continuous curve, Fund. Math. 7 (1925), 302-307.
  • 37. R. L. Wilder, Concerning the separation of point sets by curves, Proc. Nat. Acad. Sci. U.S.A. 11 (1925), 469-476.
  • 38. R. L. Wilder, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925), 416-428.
  • 39. R. L. Wilder, Concerning the relation between separability and the proposition that every uncountable point set has a limit point, Fund. Math. 8 (1926), 189-192; cf., also, An acknowledgement, ibid., 374-375.
  • 40. R. L. Wilder, Conditions under which one of two given closed linear point sets may be thrown into the other one by a continuous transformation of a plane into itself, Amer. J. Math. 48 (1926), 67-72.
  • 41. R. L. Wilder, Concerning indecomposable continua and continua which contain no subsets that separate the plane. Proc. Nat. Acad. Sci. U.S.A. 12 (1926), 359-363.
  • 42. R. L. Wilder, Covering theorems, Bull. Amer. Math. Soc. 32 (1926), 275-282.
  • 43. R. L. Wilder, A connected and regular point set which contains no arc, Bull. Amer. Math. Soc. 32 (1926), 331-332.
  • 44. R. L. Wilder, Concerning paths that do not separate a given continuous curve, Proc. Nat. Acad. Sci. U.S.A. 12 (1926), 745-753.
  • 45. R. L. Wilder, Some separation theorems, Proc. Nat. Acad. Sci. U.S.A. 13 (1927), 711-716.
  • 46. R. L. Wilder, Concerning triods in the plane and the junction points of plane continua, Proc. Nat. Acad. Sci. U.S.A. 14 (1928), 85-88.
  • 47. R. L. Wilder, On the separation of the plane by a continuum, Bull. Amer. Math. Soc. 34 (1928), 303-306.
  • 48. R. L. Wilder, A separation theorem, Fund. Math. 12 (1928), 295-297.
  • 49. R. L. Wilder, Concerning triodic continua in the plane, Fund. Math. 13 (1929), 261-263.
  • 50. R. L. Wilder, Concerning upper semi-continuous collections, Monatsh. Math. Phys. 36 (1929), 81-88.
  • 51. R. L. Wilder, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc., Providence, R. I., 1932; rev. ed., 1962 (Large-sized page format in revised edition); reprinted with corrections, 1970. MR 27 #709.
  • 52. R. L. Wilder, Concerning compact continua which contain no continuum that separates the plane, Proc. Nat. Acad. Sci. U.S.A. 20 (1934), 41-45.
  • 53. R. L. Wilder, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.
  • 54. R. L. Wilder, Foundations of a point set theory of spaces in which some points are contiguous to others, Rice Institute Pamphlet 23 (1936), 1-41.
  • 55. R. L. Wilder, Upper semi-continuous collections of the second type, Rice Institute Pamphlet 23 (1936), 42-57.
  • 56. R. L. Wilder, On the structure of continua, Rice Institute Pamphlet 23 (1936), 58-74.
  • 57. R. L. Wilder, Concerning essential continua of condensation, Trans. Amer. Math. Soc. 42 (1937), 41-52.
  • 58. R. L. Wilder, Concerning accessibility, Proc. Nat. Acad. Sci. U.S.A. 25 (1939), 648-653. MR 1, 107.
  • 59. R. L. Wilder, Concerning the open subsets of a plane continuum, Proc. Nat. Acad. Sci. U.S.A. 26 (1940), 24-25. MR 1, 107.
  • 60. R. L. Wilder, Concerning separability, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 56-58. MR 3, 136.
  • 61. R. L. Wilder, Concerning intersecting continua, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 544-550. MR 4, 146.
  • 62. R. L. Wilder, Concerning a continuum and its boundary, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 550-555. MR 4, 146.
  • 63. R. L. Wilder, Concerning domains whose boundaries are compact, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 555-561. MR 4, 146.
  • 64. R. L. Wilder, Concerning continua which have dendratomic subsets, Proc. Nat. Acad. Sci. U.S.A. 29 (1943), 384-389. MR 5, 149.
  • 65. R. L. Wilder, Concerning webs in the plane, Proc Nat. Acad. Sci. U.S.A. 29 (1943). 389-393. MR 5, 150.
  • 66. R. L. Wilder, Concerning tangents to continua in the plane, Proc. Nat. Acad. Sci. U.S.A. 31 (1945), 67-70. MR 6, 181.
  • 67. R. L. Wilder, A characterization of a simple plane web, Proc. Nat. Acad. Sci. U.S.A. 32 (1946), 311-316. MR 8, 333.
  • 68. R. L. Wilder, Spirals in the plane, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 207-213. MR 14, 783.

See also

  • Errata: R. L. Wilder. Erratum, Volume 82. Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 415--415.